On the Convenient Setting for Real Analytic Mappings.
Monatshefte für Mathematik, Tome 116 (1993) no. 2, pp. 127-142
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
category of real analytic mappings between convenient vector spaces, Cartesian closed, axioms
@article{MOMA_1993__116_2_178620,
author = {Josef Mattes},
title = {On the {Convenient} {Setting} for {Real} {Analytic} {Mappings.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {127--142},
year = {1993},
volume = {116},
number = {2},
zbl = {0876.46052},
url = {http://geodesic.mathdoc.fr/item/MOMA_1993__116_2_178620/}
}
Josef Mattes. On the Convenient Setting for Real Analytic Mappings.. Monatshefte für Mathematik, Tome 116 (1993) no. 2, pp. 127-142. http://geodesic.mathdoc.fr/item/MOMA_1993__116_2_178620/